# SDR REXA2021032200164

- Difficulty date: March 5, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CLIP AT RBL 9 CRACKED.	"REMOVED, LOCATED AND DRILLED AND INSTALLED NEW SERVICABLE CLIP IAW CRJ200 SRM 51-42-21 AND 51-40-11.
"
